Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/142928
Title: Togliatti systems and Galois coverings
Author: Mezzetti, Emilia
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Polinomis
Matrius (Matemàtica)
Polynomials
Matrices
Issue Date: 1-Sep-2018
Publisher: Elsevier
Abstract: We study the homogeneous artinian ideals of the polynomial ring generated by the homogeneous polynomials of degree d which are invariant under an action of the cyclic group , for any . We prove that they are all monomial Togliatti systems, and that they are minimal if the action is defined by a diagonal matrix having on the diagonal , where e is a primitive d-th root of the unity. We get a complete description when d is prime or a power of a prime. We also establish the relation of these systems with linear Ceva configurations.
Note: Versió postprint del document publicat a: https://doi.org/10.1016/j.jalgebra.2018.05.014
It is part of: Journal of Algebra, 2018, vol. 509, p. 263-291
URI: http://hdl.handle.net/2445/142928
Related resource: https://doi.org/10.1016/j.jalgebra.2018.05.014
ISSN: 0021-8693
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
686553.pdf482 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 1-9-2020


This item is licensed under a Creative Commons License Creative Commons